Alert archive / Louisiana / Flash Flood Warnings in 2012
Flash Flood Warning 57, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Aug 29, 2012, 1:53 PM CDT for 4 parishes in Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2012, 1:53 PM CDT (18:53 UTC)
- Expired
- Aug 29, 2012, 4:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ascension Parish, LA, East Baton Rouge Parish, LA, Livingston Parish, LA, Tangipahoa Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
631
WGUS54 KLIX 291853
FFWLIX
LAC005-033-063-105-292145-
/O.NEW.KLIX.FF.W.0057.120829T1853Z-120829T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
153 PM CDT WED AUG 29 2012
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ASCENSION PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...GONZALES...DONALDSONVILLE...
EAST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...ZACHARY...OAK HILLS PLACE...BATON
ROUGE...BAKER...
LIVINGSTON PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF DENHAM SPRINGS...
SOUTHERN TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF HAMMOND...
* UNTIL 445 PM CDT
* AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAINFALL ASSOCIATED WITH BANDS FROM HURRICANE
ISAAC. RAINFALL RATES IN EXCESS OF 3 INCHES PER HOUR ARE POSSIBLE
WHICH WILL CAUSE FLASH FLOODING IN SOME AREAS. MODERATE TO HEAVY
RAINFALL WILL CONTINUE INTO THE LATE AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3059 9132 3070 9125 3071 9084 3065 9091
3066 9025 3035 9025 3029 9030 3029 9041
3034 9049 3028 9057 3016 9065 3012 9090
3006 9097 3006 9111 3031 9102 3035 9124
3042 9120 3052 9120 3050 9128 3056 9124
$$
DUNN2 follow-up statements
607
WGUS74 KLIX 292020
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
320 PM CDT WED AUG 29 2012
LAC005-033-063-105-292145-
/O.CON.KLIX.FF.W.0057.000000T0000Z-120829T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASCENSION LA-EAST BATON ROUGE LA-LIVINGSTON LA-TANGIPAHOA LA-
320 PM CDT WED AUG 29 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHERN TANGIPAHOA...LIVINGSTON...EAST BATON ROUGE AND ASCENSION
PARISHES...
AT 317 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY
HEAVY RAIN CONTINUING ACROSS THE WARNED AREA ASSOCIATED WITH BANDS
FROM TROPICAL STORM ISAAC. THE MODERATE TO HEAVY RAINFALL WILL
CONTINUE INTO THE EVENING HOURS. ADDITIONAL RAINFALL AMOUNTS OF 2
TO 4 INCHES WITH LOCALLY HEAVIER AMOUNTS WILL BE POSSIBLE THROUGH
EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY
AFTERNOON FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3059 9132 3070 9125 3071 9084 3065 9091
3066 9025 3035 9025 3029 9030 3029 9041
3034 9049 3028 9057 3016 9065 3012 9090
3006 9097 3006 9111 3031 9102 3035 9124
3042 9120 3052 9120 3050 9128 3056 9124
$$
DUNN918
WGUS74 KLIX 292146
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
446 PM CDT WED AUG 29 2012
LAC005-033-063-105-292155-
/O.EXP.KLIX.FF.W.0057.000000T0000Z-120829T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASCENSION LA-EAST BATON ROUGE LA-LIVINGSTON LA-TANGIPAHOA LA-
446 PM CDT WED AUG 29 2012
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHERN TANGIPAHOA...
LIVINGSTON...EAST BATON ROUGE AND ASCENSION PARISHES...
RADAR CONTINUES TO INDICATE MODERATE RAINFALL ASSOCIATED WITH BANDS
FROM TROPICAL STORM ISAAC. THIS RAIN WILL CONTINUE THROUGH THE LATE
EVENING. ALTHOUGH THE THREAT OF FLASH FLOODING HAS
DIMINISHED...FLOODING OF LOW LYING AREAS IS STILL LIKELY THROUGH
TONIGHT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3059 9132 3070 9125 3071 9084 3065 9091
3066 9025 3035 9025 3029 9030 3029 9041
3034 9049 3028 9057 3016 9065 3012 9090
3006 9097 3006 9111 3031 9102 3035 9124
3042 9120 3052 9120 3050 9128 3056 9124
$$
DUNNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 5:04 AM CDT, 8 hours 49 minutes earlier.
Area forecast discussion, Aug 29, 5:04 AM CDT, 8 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
504 AM CDT WED AUG 29 2012
.DISCUSSION...
HURRICANE ISAAC CONTINUES TO BATTER SOUTHEAST LOUISIANA. WE HAVE
NUMEROUS REPORTS OF FLOODING AND EXPECT THE FLOODING RAINS TO
CONTINUE THROUGH THE REST OF THE DAY INTO TOMORROW AS WELL. LATEST
INFORMATION ON HURRICANE ISAAC...MAXIMUM SUSTAINED WINDS OF 80 MPH
MOVING WNW AT 8 MPH. HURRICANE ISAAC WILL TAKE HIS TIME EXITING
THE AREA. EXPECT HEAVY FLOODING RAIN AND DAMAGING WINDS ON THE
ORDER OF 70 TO 80 MPH AND SOME HIGHER GUSTS. THE TORNADO THREAT
REMAINS ELEVATED AS QUICK SPIN UP TORNADOES COULD OCCUR AT ANYTIME
THROUGHOUT THE DAY. FOR MORE INFORMATION SEE HURRICANE LOCAL
STATEMENT AND LATEST NATIONAL HURRICANE CENTER FORECAST.
A DRYING TREND IS EXPECTED TO TAKE HOLD BEGINNING THURSDAY NIGHT
THROUGH THE WEEKEND AS A LARGE UPPER LEVEL RIDGE BUILDS IN OVER
THE EAST- CENTRAL PART OF THE COUNTRY. ABOVE NORMAL TEMPERATURES
WITH BELOW NORMAL POPS EXPECTED FROM THE WEEKEND INTO EARLY NEXT
WEEK.
&&
.AVIATION...
HAZARDOUS WEATHER CONDITIONS EXPECTED TO CONTINUE THROUGH THE
FORECAST PERIOD. 11
&&
.MARINE...
TROPICAL STORM TO HURRICANE CONDITIONS WILL REMAIN OVER THE ENTIRE
COASTAL FORECAST AREA TODAY. FOR MORE INFORMATION SEE COASTAL
WATERS FORECAST AND HURRICANE LOCAL STATEMENT. 13/MH
.DECISION SUPPORT...
DSS CODE...RED.
DEPLOYED...DEPLOYED TO GOHSEP...MISSISSIPPI CRISIS ACTION CENTER AND
NEW ORLEANS EOC.
ACTIVATION...DEPLOYMENTS ABOVE WERE ACTIVATED.
ACTIVITIES...MONITORING HURRICANE STORM ISAAC.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 82 75 84 74 / 100 100 90 70
BTR 84 76 85 75 / 100 90 90 70
ASD 84 78 86 77 / 100 100 90 50
MSY 85 78 88 78 / 100 90 90 50
GPT 84 78 86 78 / 100 90 80 50
PQL 84 76 86 78 / 100 90 70 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...SOUTHERN TANGIPAHOA...ST.
CHARLES...ST. JAMES...ST. JOHN THE BAPTIST...ST.
TAMMANY...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
PLAQUEMINES...UPPER ST. BERNARD...UPPER TERREBONNE...AND
WASHINGTON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...POINTE COUPEE...ST. HELENA...WEST
BATON ROUGE...AND WEST FELICIANA.
GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...PIKE...WALTHALL...AND WILKINSON.
HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...JACKSON...AND PEARL RIVER.
GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Aug 29, 11:15 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1115 AM CDT WED AUG 29 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-301615- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1115 AM CDT WED AUG 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT HURRICANE ISAAC WILL CONTINUE TO EFFECT THE AREA. EXPECT TROPICAL STORM FORCE WINDS WITH GUSTS TO HURRICANE FORCE TO CONTINUE THROUGHOUT THE DAY. WE HAVE RECEIVED REPORTS OF WIND GUSTS OF 80 MPH AND GREATER. EXPECT FLOODING RAINFALL ON THE ORDER OF 2 TO 3 INCHES PER HOUR TODAY. TORNADOES WILL ALSO BE A THREAT TODAY. WE URGE PEOPLE TO STAY INDOORS AND DO NOT TRAVEL TODAY. FOR MORE INFORMATION SEE THE HURRICANE LOCAL STATEMENT AND NATIONAL HURRICANE CENTER FORECAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HURRICANE ISAAC SHOULD BE MOVING OUT OF THE REGION BY LATE THURSDAY. SOME LINGERING EFFECT FROM ISAAC WILL STILL BE POSSIBLE ON THURSDAY. WE SHOULD BEGIN TO DRY OUT BY FRIDAY. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THROUGH 7 AM THURSDAY. 10 TO 15 INCHES OF RAINFALL POSSIBLE WITH LOCALLY UP TO 20 INCHES AS ISAAC SLOWLY DRAGS NORTHWESTWARD ACROSS SOUTHERN LOUISIANA THROUGH THIS AFTERNOON. A TORNADO WATCH REMAINS IN AFFECT UNTIL 4 PM CDT TODAY FOR PORTIONS OF EXTREME SOUTHEASTERN LOUISIANA AND PARTS OF EXTREME SOUTHERN MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF AMATEUR RADIO WEATHER NETWORKS WILL BE NEEDED THROUGH THURSDAY MORNING. GP
In the hours before
Local storm report, Aug 29, 1:40 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
140 PM CDT WED AUG 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM FLASH FLOOD LAPLACE 30.07N 90.47W
08/29/2012 ST. JOHN THE BAPTI LA BROADCAST MEDIA
UP TO 3 FEET OF WATER IN HOMES IN THE LAPLACE AREA.
1233 PM TORNADO GULFPORT 30.39N 89.07W
08/29/2012 HARRISON MS LAW ENFORCEMENT
STRUCTURAL DAMAGE REPORTED IN ORANGE GROVE AREA.
0139 PM FLASH FLOOD GULFPORT 30.39N 89.07W
08/29/2012 HARRISON MS BROADCAST MEDIA
HIGHWAY 49 WAS IMPASSIBLE DUE TO FLASH FLOODING IN THE
ORANGE GROVE AREA.
&&
BWAGNERThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 8:54 PM CDT | River Flood Warning | LIX | Tangipahoa | 7 days |
| Aug 28, 9:02 PM CDT | River Flood Warning | LIX | Saint Tammany | 6 days |
| Aug 28, 9:08 PM CDT | River Flood Warning | LIX | Saint Tammany | 4 days |
| Aug 28, 9:25 PM CDT | River Flood Warning | LIX | Washington | 5 days |
| Aug 28, 9:31 PM CDT | River Flood Warning | LIX | Saint Tammany | 8 days |
| Aug 28, 9:37 PM CDT | River Flood Warning | LIX | Saint Tammany, Washington | 11 days |
| Aug 28, 9:43 PM CDT | River Flood Warning | LIX | Saint Tammany | 13 days |
| Aug 29, 12:57 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 6 hr |
| Aug 29, 4:02 AM CDT | Flash Flood Warning | LIX | Plaquemines | 6 hr |
| Aug 29, 6:54 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Saint Bernard, Saint Charles | 3 hr |
| Aug 29, 9:15 AM CDT | Tornado Warning | LIX | Washington | 11 min |
| Aug 29, 10:11 AM CDT | Areal Flood Warning | LIX | Plaquemines | 12 hr |
| Aug 29, 12:26 PM CDT | Special Marine Warning | LIX | 64 min | |
| Aug 29, 12:34 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Saint Charles, Saint John the Baptist | 3 hr |
| Aug 29, 1:31 PM CDT | Special Marine Warning | LIX | 29 min | |
| Aug 29, 1:51 PM CDT | Flash Flood Warning | LIX | Saint Tammany, Washington | 3 hr |
| Aug 29, 4:44 PM CDT | Flash Flood Warning | LIX | Saint Tammany, Washington | 3 hr |
| Aug 29, 6:01 PM CDT | Flash Flood Warning | LIX | Lafourche, Saint Charles, Saint John the Baptist | 3 hr |
Nearby
Flash Flood Warnings in Louisiana, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.